Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 6, 2012, 8:35 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 8:35 PM EDT (00:35 UTC)
- Expired
- Aug 6, 2012, 9:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Blacksburg, VA
Counties Caswell County, NC, Rockingham County, NC
The radar
The Roanoke radar (KFCX), 101 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
450
WWUS81 KRNK 070035
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
835 PM EDT MON AUG 6 2012
NCZ005-006-070130-
CASWELL NC-ROCKINGHAM NC-
835 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CASWELL AND
ROCKINGHAM COUNTIES...
AT 832 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF REIDSVILLE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR MONROETON AROUND 850 PM...PRICE AROUND 900
PM...WENTWORTH AROUND 905 PM...REIDSVILLE AROUND 915 PM...REIDSVILLE
AROUND 920 PM AND LAWSONVILLE AROUND 930 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3625 8003 3654 8002 3654 7914 3625 7915
3624 7916 3625 7953 3624 7954 3624 7963
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:23 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 6, 7:23 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 723 PM EDT MON AUG 6 2012 .SYNOPSIS... A COLD FRONT WILL STALL OVER SOUTHEASTERN WEST VIRGINIA TONIGHT. LINGERING MOISTURE NEAR THE OLD BOUNDARY WILL ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH MUCH OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... AS OF 634 PM EDT MONDAY... BEST AREA OF CONVECTION IS SCATTERED ALONG A MARTINSVILLE TO NATHALIE VIRGINIA LINE...AND PROGRESSING EASTWARD. THIS MATCHES WELL TO THE EARLY EXPECTED CONVECTION ALONG AND JUST AHEAD OF SHORTWVVE TROUGH CURRENTLY TRAVERSING THE AREA. WE EXPECT CONVERAGE TO CONTINUE TO BE GREATEST NEAR THE VA/NC BORDER THROUGH THE EVENING. HAVE MADE MINOR TWEAKS TO HOURLY GRIDS FOR TEMPERATURE...DEW POINT...AND SKY COVER THROUGH THE EVENING HOURS BASED UPON THE LATEST OBSERVATIONS AND EXPECTED CONDITIONS. AS OF 345 PM EDT MONDAY... BROKEN SKY AND HEATING TO NEAR 90F HAS PRODUCED SCATTERED THUNDERSTORMS ALONG THE VA PIEDMONT AND SOUTHSIDE LATE THIS AFTERNOON. MOST OF THESE STORMS WILL BE MOVING OUT OF THE CWA SHORTLY ALTHOUGH SOME BRIEFLY WERE STRONG. CLOUDS LEFT OVER FROM THESE CELLS SHOULD KEEP ADDITIONAL DEVELOPMENT JUST SCATTERED THROUGH THIS EVENING ALONG THAT PART OF THE CWA. THE FLASH FLOOD WATCH HAS BEEN CANCELLED WITH THE HEAVIEST RAIN EAST OF THE OLD WATCH IN WILKES WHICH DID NOT SEE MUCH RAIN AT ALL LAST NIGHT. THIS CLUSTER WITH SOME EMBEDDED STORMS WILL SLIDE ACROSS THE NC PIEDMONT AND INTO THE SOUTHSIDE TONIGHT. OTHERWISE...ONLY EXPECTED A FEW SHOWERS WITH PERHAPS AN ISOLATED STORM FURTHER NORTH...WITH COOLER TEMPS AND EXTENSIVE CLOUD COVER KEEPING DEVELOPMENT TO A MINIMUM. ALTHOUGH THE FRONT STALLS ALONG SE WEST VA...MAIN DISTURBANCE IS ALONG THE NC/VA BORDER WELL AHEAD OF IT KEEPING MOST STORMS JUST SOUTH OF IT AND ALONG THE SOUTHERN CWA PERIPHERY THROUGH TOMORROW. LACKING A TRIGGER FURTHER NORTH AND WITH EXTENSIVE CLOUDS REMAINING KEPT POPS NO HIGHER THAN SLT CHC FURTHER NORTH. WITH LITTLE IF ANY BREAKS IN THE CLOUDS TUESDAY ANOTHER COOL DAY IS ON TAP. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... AS OF 245 PM EDT MONDAY... FRONTAL ZONE WILL BE STAYING IN THE SRN CWA INTO MIDWEEK WITH NO GOOD PUSH COMING FROM ANY UPSTREAM SHORTWAVES. THIS WILL BE KEEPING AT LEAST THE SRN AND FAR SE CWA IN THE CLOUDS AND THE CHANCE FOR SHOWERS AND STORMS TUE NIGHT AND WEDNESDAY. THE DEEPER MOISTURE SEEMS TO STAY SOUTHEAST AND EAST...SO EXPECT ONLY LOW CHANCE POPS. THE NEXT UPSTREAM SHORTWAVE ENHANCES THE FLOW TO THE SOUTHWEST THURSDAY SENDING THE FRONTAL BOUNDARY BACK NORTH AS A WARM FRONT. ATTM...MODELS WERE KEEPING IT FAIRLY DRY WED NIGHT-THU WITH SOME POTENTIAL FOR SHOWERS OR STORMS IN THE SRN CWA THU MORNING BEFORE CONVECTIVE POTENTIAL INCREASES WITH THE AFTN HEATING THU. TEMPS THIS PERIOD WILL BE STAYING SEASONAL WITH SOME DRYING ALOFT MAYBE MIXING INTO THE ALLEGHANY HIGHLANDS/BLUE RIDGE NORTH OF ROANOKE AND GREENBRIER VALLEY WED. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 245 PM EDT MONDAY... NOTICEABLE CHANGE TO THE AIRMASS COMING UP THIS WEEKEND AND MODELS THE LAST COUPLE OF RUNS HAVE AGREED ON A 5H TROUGH DIGGING ACROSS THE MID ATLANTIC BY SATURDAY. SHOULD BE STORMY UNTIL THE FRONTAL PASSAGE FRIDAY NIGHT...WITH SVR POTENTIAL EVIDENT GIVEN THE DEEPER INTRUSION OF THE UPPER JET WITH BETTER WIND ENERGY CLASHING WITH HUMID AIRMASS OUT AHEAD OF THE FRONT. WILL KEEP POPS IN THE HIGH CHANCE RANGE FRIDAY. THE CHANGE IN AIRMASS TAKES PLACE BEHIND THE FRONT SATURDAY WITH LESS HUMID AIR ARRIVING FROM THE WEST. THE MODELS SHOW DEWPOINTS DROPPING INTO THE 50S AND EVEN UPPER 40S ACROSS THE MTNS BY SUNDAY. THE CONSENSUS IN THE MODELS IS THERE...BUT GIVEN THIS TIME OF YEAR AND THE ISSUE WITH MODELS BIAS ON DRAGGING THE FRONT WELL TO THE SOUTH...WILL NUDGE THE TEMPS/DEWPOINTS A LITTLE HIGHER...BUT EVEN THIS WILL BE A CHANGE FROM CURRENT AIRMASS. THE MODELS THEN SHOW THE TROUGH SHIFTING AND DEAMPLIFYING BACK TOWARD THE NORTHEAST U.S. EARLY NEXT WEEK WITH A RETURN TO SEASONAL NORMS...ALTHOUGH A BROAD TROUGH STILL HANGS BACK ACROSS THE OHIO VALLEY MONDAY. WILL KEEP SUNDAY DRY WITH A RETURN TO SLIGHT CHANCE/LOW CHANCE PRECIP CHANCES MONDAY. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... AS OF 720 PM EDT MONDAY... KFCX 88D DOPPLER RADAR WAS SHOWING SCATTERED CONVECTION BETWEEN ROUGHLY KMTV AND KFVX. OF THE SIX TAF SITES...KDAN LOOKS LIKE IT WILL BE IMPACTED BY SHOWERS AND STORMS OVER AT LEAST THE NEXT TWO HOURS. THROUGH THE NIGHT...ANTIICPATE PRIMARILY LOW END VFR CIGS...WITH SOME POCKETS OF MVFR CIGS...AND MVFR VSBYS TOWARD DAWN TUESDAY. CONDITIONS SHOULD IMPROVE TO VFR BY 12-13Z...8AM-9AM...ON TUESDAY. SCATTERED SHOWERS AND STORMS WILL STILL BE POSSIBLE ON TUESDAY...ESPECIALLY NEAREST THE NC/VA BOARDER....AND DURING THE AFTERNOON HOURS. PROXIMITY OF OLD FRONT AND TROPICAL AIRMASS JUST TO THE SOUTH... WHICH WILL BEGIN A NORTHWARD RETURN BY MIDWEEK...WILL MAINTAIN A DAILY THREAT FOR PATCHY FLIGHT RESTRICTIONS IN VICINITY OF MAINLY DIURNALLY DRIVEN SHOWERS/STORMS FOR MUCH OF THE REST OF THE WEEK...WITH A CONTINUED THREAT FOR RESTRICTIONS INTO THE OVERNIGHT PERIODS WHERE FOG DEVELOPS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM/PM NEAR TERM...DS/KM SHORT TERM...WP LONG TERM...WP AVIATION...DS/KM/PM
Hazardous weather outlook, Aug 6, 4:02 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT MON AUG 6 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-072015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 402 PM EDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 3:03 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
303 PM EDT MON AUG 6 2012
VAZ045-046-059-062000-
APPOMATTOX VA-CAMPBELL VA-CHARLOTTE VA-
303 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX...CAMPBELL AND
CHARLOTTE COUNTIES...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF RED HOUSE...MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR WREN AROUND 310 PM...RED HOUSE AROUND 335
PM...PHENIX AROUND 345 PM...EVERGREEN AROUND 350 PM AND MADISONVILLE
AROUND 400 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3705 7897 3729 7899 3736 7859 3734 7859
3726 7867 3720 7869 3720 7864 3717 7863
3715 7859 3715 7853 3709 7848 3708 7845
3706 7844
KKSpecial weather statement, Aug 6, 5:42 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
542 PM EDT MON AUG 6 2012
VAZ032-043-044-062245-
HENRY VA-PATRICK VA-PITTSYLVANIA VA-
542 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WILL AFFECT HENRY...PATRICK AND PITTSYLVANIA
COUNTIES...
AT 541 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPENCER...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR HORSE PASTURE AROUND 555 PM...FIELDALE AROUND
605 PM...VILLA HEIGHTS AROUND 615 PM...MARTINSVILLE AIRPORT AROUND
620 PM...MARTINSVILLE CITY AROUND 625 PM AND CHATMOSS AROUND 640 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3672 8019 3681 7985 3679 7982 3680 7977
3679 7976 3681 7974 3683 7969 3683 7966
3657 7962 3654 8016
KKSpecial weather statement, Aug 6, 6:16 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
616 PM EDT MON AUG 6 2012
VAZ058-059-062315-
CHARLOTTE VA-HALIFAX VA-
616 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...
AT 615 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NATHALIE...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR CRYSTAL HILL AROUND 625 PM...ASPEN AROUND 645
PM...MT LAUREL AROUND 655 PM...PHENIX AROUND 705 PM AND SAXE AROUND
715 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3683 7853 3684 7914 3704 7910 3705 7905
3703 7901 3705 7897 3703 7890 3707 7888
3713 7854 3690 7848 3689 7848
KKSpecial weather statement, Aug 6, 6:59 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
659 PM EDT MON AUG 6 2012
VAZ043-044-070000-
HENRY VA-PITTSYLVANIA VA-
659 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT HENRY AND
PITTSYLVANIA COUNTIES...
AT 654 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MARTINSVILLE CITY...MOVING EAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR STANLEYTOWN AROUND 705 PM...VILLA HEIGHTS
AROUND 720 PM...MARTINSVILLE AIRPORT AROUND 730 PM...MARTINSVILLE
CITY AROUND 740 PM AND CHATMOSS AROUND 800 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3674 8008 3680 7983 3679 7982 3680 7977
3679 7976 3681 7974 3682 7971 3657 7963
3654 8001
KKSpecial weather statement, Aug 6, 7:36 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 736 PM EDT MON AUG 6 2012 NCZ004-005-070030- ROCKINGHAM NC-STOKES NC- 736 PM EDT MON AUG 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT ROCKINGHAM AND STOKES COUNTIES... AT 732 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF DANBURY...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR PINE HALL AROUND 800 PM...DILLARD AROUND 805 PM...PRESTONVILLE AROUND 815 PM...SANDY RIDGE AROUND 820 PM AND MAYODAN AROUND 830 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3655 7987 3633 7978 3626 8024 3647 8035 KK
Special weather statement, Aug 6, 8:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
835 PM EDT MON AUG 6 2012
NCZ005-006-070130-
CASWELL NC-ROCKINGHAM NC-
835 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CASWELL AND
ROCKINGHAM COUNTIES...
AT 832 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF REIDSVILLE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR MONROETON AROUND 850 PM...PRICE AROUND 900
PM...WENTWORTH AROUND 905 PM...REIDSVILLE AROUND 915 PM...REIDSVILLE
AROUND 920 PM AND LAWSONVILLE AROUND 930 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3625 8003 3654 8002 3654 7914 3625 7915
3624 7916 3625 7953 3624 7954 3624 7963
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:03 PM EDT | Areal Flood Advisory | RNK | Halifax | 2 hr |
| Aug 6, 11:52 PM EDT | Special Weather Statement | RNK | Halifax | 53 min |
| Aug 7, 4:42 PM EDT | Special Weather Statement | RNK | Pittsylvania | 33 min |
| Aug 7, 5:17 PM EDT | Special Weather Statement | RNK | Pittsylvania | 28 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania | 60 min |
| Aug 7, 6:05 PM EDT | Special Weather Statement | RNK | Pittsylvania | 25 min |
| Aug 7, 6:13 PM EDT | Areal Flood Advisory | RNK | Pittsylvania | 3 hr |
| Aug 7, 6:43 PM EDT | Special Weather Statement | RNK | Pittsylvania | 32 min |
| Aug 6, 9:21 PM EDT | Areal Flood Advisory | RNK | Caswell, Rockingham | 3 hr |
| Aug 7, 5:43 PM EDT | Special Weather Statement | RNK | Surry | 32 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | RNK | Alleghany | 29 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.